# SDR USAA970084

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Holes
- Location: Bs 937
- Part time: 59,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND MULTIPLE HOLES IN TOP FACE OF BELTFRAME AT STATION 937 BETWEEN LONGERON 26R AND 28R.  FREEZE PLUGS AND DOUBLER INSTALLED PER EA 46457.  (M)
